Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in the lower abdomen after getting a D and C done. Is it normal?

Hi, I did D and C around 1 month 1 week back . My bleeding stopped after 14 days .There was no heavy bleeding But two days after that a discomfort started in my left lower abdomen .Once or twice only it caused pain to me but not sharp . I asked my gynaeo doctor. She told not to worry.Only if it pains a lot come back to her. Please let me know if its common. Do I need to consult my doctor. Also I did not get my periods yet.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
dear user
your doctor is absolutely wright .
pain and bleeding common after d & C.
If pain is intense you can take mefenamic acid + dicyclomine tablet.
go for usg after 2 week of d & c . make it clear that there should not be remaining product of conception in uterus .

u will get period after 3 -4 week .
don't worry .

gud luck
dr neha
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor